RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 6, Pages 879–884 (Mi mz8275)  

This article is cited in 5 scientific papers (total in 6 papers)

Doctoral theses

Analytic properties of Dirichlet generating functions of arithmetic objects

S. M. Voronin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (568 kB)

English version:
Mathematical Notes, 1978, 24:6, 966–969

Bibliographic databases:

Document Type: Thesis
UDC: 511
Received: 21.02.1978

Citation: S. M. Voronin, “Analytic properties of Dirichlet generating functions of arithmetic objects”, Mat. Zametki, 24:6 (1978), 879–884; Math. Notes, 24:6 (1978), 966–969

Citation in format AMSBIB
\Bibitem{Vor78}
\by S.~M.~Voronin
\paper Analytic properties of Dirichlet generating functions of arithmetic objects
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 6
\pages 879--884
\mathnet{http://mi.mathnet.ru/mz8275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=522421}
\zmath{https://zbmath.org/?q=an:0399.10040}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 6
\pages 966--969
\crossref{https://doi.org/10.1007/BF01140029}


Linking options:
  • http://mi.mathnet.ru/eng/mz8275
  • http://mi.mathnet.ru/eng/mz/v24/i6/p879

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich, “Sergei Mikhailovich Voronin (obituary)”, Russian Math. Surveys, 53:4 (1998), 777–781  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. P. Laurincikas, K. Matsumoto, J. Steuding, “The universality of $L$-functions associated with new forms”, Izv. Math., 67:1 (2003), 77–90  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. P. Laurincikas, “Joint universality of general Dirichlet series”, Izv. Math., 69:1 (2005), 131–142  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. P. Laurincikas, K. Matsumoto, J. Steuding, “Discrete Universality of $L$-Functions for New Forms”, Math. Notes, 78:4 (2005), 551–558  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. P. Laurincikas, “Voronin-type theorem for periodic Hurwitz zeta-functions”, Sb. Math., 198:2 (2007), 231–242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Matsumoto K., “a Survey on the Theory of Universality For Zeta and l-Functions”, Number Theory: Plowing and Starring Through High Wave Forms, Series on Number Theory and Its Applications, 11, ed. Kaneko M. Kanemitsu S. Liu J., World Scientific Publ Co Pte Ltd, 2015, 95–144  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019